# SDR DLM88080446

- Difficulty date: March 30, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 46,853 hours, 35,360 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Fire
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

F/A FORWARD HOLD HANDSET SPARKED AND CAUGHT FIRE AT HANDSET CONNECTOR.  FOUND WIRING ON HANDSET SHORTED NEAR HANDSET.  REPLACED      HANDSET.  CKS OK.
